DOI 10.2169/internalmedicine.5635-20
Pulmonary Embolism and Splenic Infarction after Minocycline Infusion in a Patient with Polycythemia Vera.
Аннотация
A 55-year-old man treated with polycythemia vera visited our hospital, complaining of left abdominal pain and dyspnea. He had received minocycline infusions three weeks earlier for mycoplasma pneumonia. Contrast-enhanced computed tomography revealed pulmonary embolism and splenic infarction. Ultrasonography of the vein in the forearm revealed a thrombus filling the distal brachial veins to the radial veins on both sides. His condition improved after anticoagulant therapy, and right and left shunts were detected on transesophageal echocardiography. This suggested that thrombus in the forearm may have been the source of the embolism.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.